Continuity of the spectral factorization on a vertical strip


Jacob, Birgit and Winkin, Joseph and Zwart, Hans (1999) Continuity of the spectral factorization on a vertical strip. Systems & control letters, 37 (4). pp. 183-192. ISSN 0167-6911

[img] PDF
Restricted to UT campus only
: Request a copy
Abstract:The continuity of the mapping which associates a spectral factor to a spectral density is investigated. This mapping can be defined on several classes of spectral densities and spectral factors. For the usual largest class of spectral densities, i.e., essential bounded functions on the imaginary axis that are bounded away from zero, it is known that this mapping is not continuous. It is shown here that for slightly smaller, but still generic class the mapping becomes continuous.
Item Type:Article
Copyright:© 1999 Elsevier
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:
Official URL:
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page

Metis ID: 140465